본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Communications of the Korean Mathematical Society ... 26건

  1. [국내논문]   On spanning 3-trees in infinite 3-connected planar graphs   피인용횟수: 1

    Jung, Hwan-Ok
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 1 - 21 , 1996 , 1225-1763 ,

    초록

    In this paper the existence of spanning 3-trees in every 3-connected locally finite vertex-accumulation-point-free planer graph is verified, which is an extension of D. Barnette to infinite graphs and which improves the result of the author.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   On the galois groups of the septic polynomials  

    Lee, Geon-No
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 23 - 31 , 1996 , 1225-1763 ,

    초록

    Our main purpose in this paper is to determine the Galois group of the given irreducible septic polynomial ove Q by using three resolvant polynomials and the discriminant of the given polynomial.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   Positive definite universal ternary lattices over $Q(\sqrt{5})$  

    Kim, Myung-Hwa
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 33 - 41 , 1996 , 1225-1763 ,

    초록

    In this article, all the universal totally positive integral ternary lattices over $Q(\sqrt{5})$ are determined.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   Bi-Hermite polynomials and matchings in complete graphs  

    Kim, Dong-Su
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 43 - 55 , 1996 , 1225-1763 ,

    초록

    Explicit formulas for bi-Hermite polynomials are found and their combinatorial model is considered. This combinatorial model is a generalization of the combinatorial model of Hermite polynomials as matching polynomials.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   Convergence and the Riemann hypothesis  

    Lee, Jung-Seob
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 57 - 62 , 1996 , 1225-1763 ,

    초록

    For $1 it is shown that a certain sequence of functions converges to -1 in $L^{p-\varepsilon}(0, 1)$ for any small $\varepsilon > 0$ if and only if the Riemann zeta function satisfies $\zeta(s) \neq 0$ for $\sigma = Re s > 1/p$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   On the group rings of the Klein's four group   피인용횟수: 2

    Park, Won-Sun
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 63 - 70 , 1996 , 1225-1763 ,

    초록

    Let K be a field of characteristic 0 and G a Klein's four group. We find the idempotent elements and units of the group ring KG by using the basic group table matrix of G.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   Strong convergence theorems for nonexpansive mappings in banach spaces  

    Park, Jong-Yeoul ; Jung, Jong-Soo ; Jeong, Jae-Ug
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 71 - 79 , 1996 , 1225-1763 ,

    초록

    In this paper, we prove for a nonexpansive mapping T that under certain conditions the trajectory $t \to G_t(x), t \in [0,1]$ , defined by the equation $G_t(x) = (1 - t)x + tTG_t(x)$ strongly converges to a fixed point of T as $t \to 1^{-1}$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   A Kohn-nirenberg example using lower degree  

    Yi, Jeong-Seon
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 81 - 87 , 1996 , 1225-1763 ,

    초록

    We will construct polynomials of degree 6 in z and $\bar{z}$ on $C^2$ which gives, via its coefficient $\beta$ as a parameter, a family of pseudoconvex domains $\Omega_\beta$ in $C^2$ with the origin being a boundary point, and show that the domains $\Omega_\beta$ has no peak functions of class $c^1$ at the origin and has no holomorphic support functions for $1 \leq \beta .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   Fixed point theorems for fuzzy mappings and applications   피인용횟수: 1

    Lee, Byung-Soo ; Cho, Yeol-Je ; Jung, Jong-Soo
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 89 - 108 , 1996 , 1225-1763 ,

    초록

    In this paper we obtain common fixed point theorems for sequences of fuzzy mappings on Menger probabilistic metric spaces, including common fixed point theorems for sequences of multi-valued mappings, which generalize and improve some results of Lee et al. [8] and Chang [2].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   Notes on common fixed point theorems in metric spaces  

    Kim, Kee-Hwan ; Leem, Koung-Hee
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.1 ,pp. 109 - 115 , 1996 , 1225-1763 ,

    초록

    A number of authors have generalized contraction mapping theorems in metric spaces. In this paper, we give some common fixed point theorems related with the diameter of the orbit on metric spaces. We generalize the results of M. Ohta and G. Nikaido [6], also Taskovic [8].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지